# SDR GLBA20030545

- Difficulty date: January 28, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 16,762 hours, 21,944 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Enviro Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

RT ENVIRO FAIL ANNC ILLUM, GROUND RAN ACFT AT FULL PWR SETTING WITH RAPID POWER ADVANCES AND ACCELERATION COULD NOT GET RT ENVIRO FULL OPS CK GOOD.
